# SDR VNAA20091229

- Difficulty date: December 24, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 14,086 hours, 13,768 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Rt Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM CLT THE CREW RECEIVED A BRAKE OVERHEAT MESSAGE.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED THE TEMPERATURE SENSOR TO THE RIGHT OUTBOARD BRAKE.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT RELEASED FOR SERVICE.
